Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2015, 12:37 PM CDT for Cleburne County, Alabama. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 12:37 PM CDT (17:37 UTC)
- Expired
- Jun 26, 2015, 1:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Cleburne County, AL
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:42 PM CDT | TSTM WND DMG | 1 Ne Heflin, AL | POWERLINE DOWN ON OXFORD ST |
| Jun 26, 12:49 PM CDT | TSTM WND DMG | 4 E Heflin, AL | LARGE TREE DOWN CLOSE TO EXIT 205 ON I-20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
802 WUUS54 KBMX 261737 SVRBMX ALC029-261800- /O.NEW.KBMX.SV.W.0093.150626T1737Z-150626T1800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1237 PM CDT FRI JUN 26 2015 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 100 PM CDT * AT 1237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HEFLIN... MOVING NORTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... HEFLIN...EDWARDSVILLE AND LAKE CLEBURNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3357 8554 3363 8563 3373 8556 3364 8540 TIME...MOT...LOC 1737Z 227DEG 7KT 3364 8555 HAIL...0.88IN WIND...60MPH $$ 87/GRANTHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:32 AM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, Jun 26, 6:32 AM CDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 632 AM CDT FRI JUN 26 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... NO SIGNIFICANT CHANGES NEEDED THIS MORNING WITH A FAIRLY ACTIVE PATTERN THROUGH SATURDAY NIGHT. AN UPPER LEVEL TROUGH WILL BE DIGGING ACROSS THE EASTERN CONUS AND PUSHING A COLD FRONT INTO CENTRAL ALABAMA ON SATURDAY. AHEAD OF THE FRONT...MOISTURE LEVELS AND INSTABILITY WILL BE HIGH AGAIN LATER THIS MORNING AND AFTERNOON WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED. AT LEAST SOME ACTIVITY WILL CONTINUE OVERNIGHT WITH THE COLD FRONT REACHING NORTHWEST ALABAMA BY DAYBREAK AND BE NEAR SOUTHEAST ALABAMA BY SUNSET. THE THREAT FOR SEVERE STORMS STILL LOOKS TOO LOW TO INCLUDE IN THE HWO BUT WILL WATCH HOW THINGS DEVELOP UPSTREAM AS THE SYSTEM PUSHES IN FROM THE NORTH. THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW DAYS NOW. A FEW LINGERING SHOWERS/STORMS ACROSS THE FAR SOUTHEAST SUNDAY MORNING THEN DRY THROUGH MONDAY NIGHT. REFRESHING MORNING LOWS ON MONDAY WITH TEMPERATURES WELL INTO THE 60S. MOISTURE BEGINS TO BUILD BACK INTO THE AREA TUESDAY AND THERE WILL BE A PERIOD OR TWO WHERE AN EMBEDDED SHORTWAVE WILL PASS OVER THE REGION WITHIN THE MAIN TROUGH. PRECIPITATION CHANCES WILL BE AVERAGE TO SLIGHTLY ABOVE AVERAGE TUESDAY THROUGH FRIDAY. TEMPERATURES AT OR JUST BELOW CLIMATOLOGY. 88 && .AVIATION... 12Z TAF DISCUSSION. LIFR VIS AT TOI DUE TO FOG WILL GRADUALLY IMPROVE THIS MORNING AS FOG LIFTS. ELSEWHERE...ISOLATED SHOWERS ARE ALREADY DEVELOPING ALONG THE I-20 CORRIDOR...AFFECTING BHM...ASN...AND ANB OVER THE NEXT HOURS. EXPECT COVERAGE TO GRADUALLY INCREASE THROUGH THE MORNING HOURS...DRIVEN BY OUTFLOW BOUNDARIES FROM THE CURRENT ACTIVITY AND CLOUD COVER/HEATING BOUNDARIES. INCREASED COVERAGE OF STORMS IS EXPECTED THIS AFTERNOON...AND WILL CARRY VCTS AREAWIDE. ACTIVITY WILL LINGER INTO THE TONIGHT PERIOD AS ACTIVITY PERSISTS AHEAD OF AN APPROACHING COLD FRONT. 14 && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS TODAY WITH A HIGHER CHANCE OF RAINFALL SATURDAY AS A COLD FRONT MOVES THROUGH. RELATIVE HUMIDITY FALLS BEHIND THE FRONT ON SUNDAY AND MONDAY BUT NOT TO CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 91 72 82 63 85 / 50 60 80 10 0 ANNISTON 91 72 83 64 85 / 50 50 80 10 10 BIRMINGHAM 92 73 84 65 85 / 50 60 80 10 0 TUSCALOOSA 93 73 85 66 87 / 50 50 80 10 0 CALERA 90 72 84 66 86 / 60 50 80 10 10 AUBURN 88 72 84 67 84 / 50 40 80 50 10 MONTGOMERY 91 74 87 68 88 / 60 40 80 50 10 TROY 89 73 88 70 88 / 70 30 70 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 5:50 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 550 AM CDT FRI JUN 26 2015 ALZ011>015-017>050-271400- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 550 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 26, 10:41 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1041 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM TSTM WND DMG VALLEY 32.82N 85.18W
06/26/2015 CHAMBERS AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND AROUND VALLEY.
&&
LINHARESLocal storm report, Jun 26, 10:42 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG VALLEY 32.82N 85.18W
06/24/2015 CHAMBERS AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND AROUND VALLEY.
&&
LINHARESLocal storm report, Jun 26, 11:09 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 N SULLIGENT 33.92N 88.13W
06/24/2015 E0.50 INCH LAMAR AL EMERGENCY MNGR
&&
LINHARESSpecial weather statement, Jun 26, 12:06 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1206 PM CDT FRI JUN 26 2015
ALZ025-035-036-261730-
CHILTON AL-COOSA AL-SHELBY AL-
1206 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COOSA...SOUTHEASTERN
SHELBY AND NORTHEASTERN CHILTON COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAY LAKE...OR NEAR TALLADEGA SPRINGS...MOVING SOUTHEAST AT 10
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAY LAKE...MARBLE VALLEY...LAY LAKE DAM...STRICKLAND CROSSROADS...
UNITY...MITCHELL LAKE...PAINT CREEK...SPRING CREEK...WAXAHATCHEE
CREEK...SHELBY SHORES...KELLEY BRANCH AND HIGHWAY 145 AND CR 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3288 8640 3299 8666 3316 8655 3313 8646
3312 8646 3312 8648 3310 8649 3310 8638
3307 8628
TIME...MOT...LOC 1706Z 295DEG 10KT 3304 8652
GRANTHAMLocal storm report, Jun 26, 12:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 N SULLIGENT 33.92N 88.13W
06/24/2015 E0.50 INCH LAMAR AL EMERGENCY MNGR
0605 PM TSTM WND DMG 3 WNW SULLIGENT 33.91N 88.17W
06/24/2015 LAMAR AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN WEST NORTHWEST OF SULLIGENT.
0630 PM TSTM WND DMG 5 WSW ROANOKE 33.12N 85.44W
06/24/2015 RANDOLPH AL PUBLIC
A FEW TREES WERE BLOWN DOWN ALONG LOUINA ROAD.
0640 PM TSTM WND DMG WADLEY 33.12N 85.57W
06/24/2015 RANDOLPH AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN AROUND WADLEY.
0647 PM TSTM WND DMG 3 S BEULAH 32.67N 85.18W
06/24/2015 LEE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
638
0650 PM TSTM WND DMG 1 WSW SMITHS STATION 32.53N 85.11W
06/24/2015 LEE AL EMERGENCY MNGR
SPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION.
LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY
231.
0652 PM TSTM WND DMG 4 NNW PHENIX CITY 32.52N 85.05W
06/24/2015 LEE AL EMERGENCY MNGR
SPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY
AREA INCLUDING ALONG COUNTY ROAD 553
0658 PM TSTM WND DMG VALLEY 32.82N 85.18W
06/24/2015 CHAMBERS AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND AROUND VALLEY.
0710 PM TSTM WND DMG DAVISTON 33.06N 85.64W
06/24/2015 TALLAPOOSA AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND NEAR DAVISTON.
0710 PM TSTM WND DMG 3 NW BLOOMING GROVE 33.83N 88.02W
06/24/2015 LAMAR AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR HANKINS BOTTOM ROAD.
0738 PM HAIL 6 SSE HEFLIN 33.57N 85.56W
06/24/2015 M1.00 INCH CLEBURNE AL TRAINED SPOTTER
ALONG COUNTY 19
0740 PM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
06/24/2015 TALLAPOOSA AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN AND AROUND JACKSONS GAP.
0743 PM TSTM WND DMG 6 SSE HEFLIN 33.57N 85.56W
06/24/2015 CLEBURNE AL TRAINED SPOTTER
TREES DOWN ALONG COUNTY 19
0748 PM HAIL 6 E NOTASULGA 32.56N 85.57W
06/24/2015 E1.00 INCH LEE AL TRAINED SPOTTER
QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD
0748 PM TSTM WND DMG 3 WNW NOTASULGA 32.58N 85.71W
06/24/2015 MACON AL FIRE DEPT/RESCUE
TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15
0802 PM TSTM WND DMG 3 E MOUNT CHEAHA 33.49N 85.75W
06/24/2015 CLAY AL EMERGENCY MNGR
THREE TREES DOWN ALONG ABEL ROAD
0818 PM TSTM WND DMG 4 W TALLASSEE 32.54N 85.96W
06/24/2015 ELMORE AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ONTO A POWER LINE IN THE FRIENDSHIP
COMMUNITY.
0824 PM TSTM WND DMG 6 W TALLASSEE 32.54N 85.99W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR FRIENDSHIP ROAD.
0850 PM TSTM WND DMG 5 ESE WETUMPKA 32.51N 86.12W
06/24/2015 ELMORE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE REDLAND COMMUNITY.
0855 PM TSTM WND DMG 2 SSW AUBURN UNIVERSITY 32.34N 86.18W
06/24/2015 MONTGOMERY AL BROADCAST MEDIA
AWNING BLOWN OFF OF SHRIMP BASKET RESTAURANT AT THE
CORNER OF VAUGHN AND TAYLOR IN MONTGOMERY
0855 PM TSTM WND DMG 3 NNE SPRAGUE 32.17N 86.24W
06/24/2015 MONTGOMERY AL PUBLIC
SEVERAL LARGE TREES WERE BLOWN DOWN AND HOBBIE ROAD AND
IN THE SURROUNDING AREA.
0900 PM TSTM WND DMG MONTGOMERY 32.35N 86.28W
06/24/2015 MONTGOMERY AL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON AT LEAST 10 STREETS IN
MONTGOMERY
0917 PM TSTM WND DMG CHELSEA 33.33N 86.64W
06/24/2015 SHELBY AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND
HIGHWAY 11.
0936 PM TSTM WND DMG 4 WSW HAYNEVILLE 32.16N 86.64W
06/24/2015 LOWNDES AL 911 CALL CENTER
TREE DOWN ALONG COUNTY 2. ALSO A POWERLINE DOWN ON
HIGHWAY 97.
0957 PM TSTM WND DMG 2 W OAK MOUNTAIN AMPITH 33.33N 86.82W
06/24/2015 SHELBY AL COUNTY OFFICIAL
A FEW TREES WERE BLOWN DOWN IN OAK MOUNTAIN STATE PARK.
&&
LINHARESSpecial weather statement, Jun 26, 12:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1230 PM CDT FRI JUN 26 2015 ALZ021-261800- CLEBURNE AL- 1230 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLEBURNE COUNTY UNTIL 100 PM CDT... AT 1230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HEFLIN...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEFLIN...EDWARDSVILLE AND LAKE CLEBURNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3356 8556 3365 8564 3377 8555 3361 8539 TIME...MOT...LOC 1730Z 227DEG 8KT 3365 8555 87/GRANTHAM
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 19 min |
| Jun 26, 12:06 PM CDT | Special Weather Statement | BMX | Coosa | 24 min |
| Jun 26, 12:30 PM CDT | Special Weather Statement | BMX | Cleburne | 30 min |
| Jun 26, 12:57 PM CDT | Special Weather Statement | BMX | Calhoun | 33 min |
| Jun 26, 1:53 PM CDT | Special Weather Statement | BMX | Chilton | 37 min |
| Jun 26, 1:55 PM CDT | Special Weather Statement | BMX | Montgomery | 35 min |
| Jun 26, 2:01 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 29 min |
| Jun 26, 2:09 PM CDT | Areal Flood Advisory | BMX | Montgomery | 2 hr |
| Jun 26, 3:05 PM CDT | Special Weather Statement | BMX | Autauga | 25 min |
| Jun 26, 4:55 PM CDT | Areal Flood Advisory | BMX | Russell | 3 hr |
| Jun 26, 5:44 PM CDT | Special Weather Statement | BMX | Marengo | 31 min |
| Jun 26, 5:47 PM CDT | Special Weather Statement | BMX | Walker | 43 min |
| Jun 26, 6:10 PM CDT | Special Weather Statement | BMX | Marengo | 50 min |
| Jun 26, 6:45 PM CDT | Areal Flood Advisory | BMX | Marengo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.